MathSciNet Relay Station
MathSciNet bibliographic data
MR1075385 57R57 (57R55 58G10)
Atʹya, M. New invariants of $3$- and $4$-dimensional manifolds. (Russian) Translated from the English by A. V. Khokhlov. Uspekhi Mat. Nauk 45 (1990), no. 4(274), 3–16, 192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement